# SDR AALA202407150513

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 80,223 hours, 32,783 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Condition: Missing
- Location: Prox Target
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON LANDING GEAR EXTENSION, THE LEFT MAIN DOOR DID NOT CLOSE. LANDING GEAR DOORS NOT CLOSED ECAM DISPLAYED. FOUND PROX SENSOR (27GA) SWITCH-TARGET PROXIMITY HAD A MISSING LOWER MOUNT BOLT AND A LOOSE UPPER MOUNT BOLT CAUSING ERRATIC INDICATION. REINSTALLED A NEW LOWER MOUNT BOLT AND TIGHTENED UPPER
